zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Critical point theorems for indefinite functionals. (English) Zbl 0465.49006

49J35Minimax problems (existence)
49J27Optimal control problems in abstract spaces (existence)
49L99Hamilton-Jacobi theories, including dynamic programming
34C25Periodic solutions of ODE
70H99Hamiltonian and Lagrangian mechanics
[1]Rabinowitz, P.H.: Free vibrations for a semilinear wave equation. Comm. Pure Appl. Math.31, 31-68 (1978) · doi:10.1002/cpa.3160310103
[2]Rabinowitz, P.H.: Periodic solutions of Hamiltonian systems, Comm. Pure Appl. Math.31, 157-184 (1978) · Zbl 0369.70017 · doi:10.1002/cpa.3160310203
[3]Rabinowitz, P.H.: A variational method for finding periodic solutions of differential equations, Nonlinear Evolution Equations (M.G. Grandall, ed.) pp. 225-251. New York: Academic Press, 1978
[4]Rabinowitz, P.H.: Periodic solutions of a Hamiltonian system on a prescribed energy surface, J. Diff. Eq. in press
[5]Krasnoselski, M.A.: Topological Methods in the Theory of Nonlinear Integral Equations, New York: Macmillan, 1964
[6]Ambrosetti, A., Rabinowitz, P.H.: Dual variational methods in critical point theory and applications, J. Functional Analysis,14, 349-381 (1973) · Zbl 0273.49063 · doi:10.1016/0022-1236(73)90051-7
[7]Rabinowitz, P.H.: Variational methods for nonlinear eigenvalue problems, Eigenvalues of Nonlinear Problems (G. Prodi, ed.) pp. 141-195. Roma: Edizion Cremonese, 1974
[8]Rabinowitz, P.H.: Some critical point theorems and applications to semilinear elliptic partial differential equations, Ann. Scuol. Norm. Sup. Pisa, Ser IV, Vol. 11, 215-223 (1978)
[9]Benci, V.: Some critical point theorems and applications, in press
[10]Rabinowitz, P.H.: Some minimax theorems and applications to nonlinear partial differential equations, Nonlinear analysis (Cesari, Kannan, and Weinberger, ed.) pp. 161-177. New York: Academic Press, 1978
[11]Ahmad, S., Lazer, A.C., Paul, J.L.: Elementary critical point theory and perturbations of elliptic boundary value problems at resonance, Ind. Univ. Math. J.,25, 933-944 (1976) · Zbl 0351.35036 · doi:10.1512/iumj.1976.25.25074
[12]Lazer, A.C., Landesman, E.M., Meyers, D.R.: On saddle point problems in the calculus of variations, the Ritz algorithm, and monotone convergence, J. Math. Anal. and Appl.52, 594-614 (1975) · Zbl 0354.35004 · doi:10.1016/0022-247X(75)90084-0
[13]Castro, A., Lazer, A.C.: Applications of a maximin principle, preprint
[14]Zygmund, A.: Trignometric Series, New York: Cambridge University Press, 1959
[15]Lax, P.D.: On Cauchy’s problem for hyperbolic equations and the differentiability of solutions of elliptic equations, Comm. Pure Appl. Math.8, 615-633 (1955) · Zbl 0067.07502 · doi:10.1002/cpa.3160080411
[16]Clarke, F.H., Ekeland, I.: Hamiltonian trajectories having prescribed minimal period, Preprint
[17]Brezis, H., Nirenberg, L.: Forced vibrations of a nonlinear wave equation, Comm. Pure Appl. Math.,31, 1-31 (1978) · Zbl 0378.35040 · doi:10.1002/cpa.3160310102